# SDR FDEA201510283395

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 925 hours, 35,683 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE BELL ACTIVATED AT LIFTOFF, NO VISUAL INDICATIONS OF FIRE, COULD NOT CANCEL BELL.  R & R BELL CHIME WARNING CARD AS REQUIRED.
